MATHEMATICA BOHEMICA, Vol. 124, No. 2–3, pp. 255-271 (1999)

On monotone-like mappings in Orlicz-Sobolev spaces

Vesa Mustonen, Matti Tienari

Vesa Mustonen, Matti Tienari, Department of Mathematical Sciences, University of Oulu, FIN 90570 Oulu, Finland, e-mail:

Abstract: We study the mappings of monotone type in Orlicz-Sobolev spaces. We introduce a new class $(S_m)$ as a generalization of $(S_+)$ and extend the definition of quasimonotone map. We also prove existence results for equations involving monotone-like mappings.

Keywords: pseudomonotone, quasimonotone, Orlicz-Sobolev space, almost solvability

Classification (MSC2000): 47H15, 35J40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition